MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TOTAL B HCG II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TOTAL B HCG II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802220
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected b-hcg results were obtained from a level 3 non-vitros mas omni immune quality control (qc) fluid lot oim2612 when tested using a vitros immunodiagnostics product total b-hcg ii reagent lot 4710 on a vitros xt 7600 integrated system.The assignable cause of the lower-than-expected qc sample results could not be determined.Calibration responses were within allowable ranges; however, suboptimal calibrations could not be entirely ruled out as a contributing factor of the event.Historical qc data revealed accuracy and precision concerns, but the number of data points were not sufficient to confirm or exclude a reagent-related issue.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros bhcg ii reagent lot 4710.The customer was requested to perform a diagnostic precision test to verify the performance of the vitros xt 7600 integrated system.However, the customer declined.As a result, an instrument-related issue cannot be ruled out as a contributing factor to this event.The customer stored the qc fluids in a freezer and thawed for one hour in the refrigerator prior to use, which does not meet non-vitros mas requirements for room-temperature thawing and immediate use.Therefore, improper pre-analytical qc fluid handling could not be ruled out as contributing to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected b-hcg results were obtained from a level 3 non-vitros mas omni immune quality control (qc) fluid lot oim2612 when tested using a vitros immunodiagnostics product total b-hcg ii reagent lot 4710 on a vitros xt 7600 integrated system.Mas lot oim2612 level 3 qc fluid results of 317.63 and 330.76 miu/ml vs.The expected result of 788.82 miu/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros b-hcg ii results were from non-patient fluid and were not reported from the laboratory.The customer did not give any indication that patient results had been affected, and ortho has not been made aware of any allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 612639.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TOTAL B HCG II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23604312
Report Number3007111389-2025-00132
Device Sequence Number15914861
Product Code DHA
UDI-Device Identifier10758750002320
UDI-Public(01)10758750002320(17)260630(11)250724(10)4710
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number6802220
Device Lot Number4710
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown